# SDR SWIA202266217

- Difficulty date: July 28, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 35,132 hours, 23,311 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE TOP SCREW HOLE ON THE AIRFRAME STRUCTURE ASSEMBLY BETWEEN RH WINDSHIELD AND SIDE WINDOW.   (FILED CLOSED)   REMOVED AND REPLACED RH WINDSHIELD/WINDOW SIDEPOST P/N 601R33223-2 IAW SRM 51-42-21 AND DWG# CC670-33055 REV F. WORK PERFORMED BY MHIRJ REPAIR TEAM, SEE ATTACHED STATEMENT OF WORK PERFORMED. COMPLIED WITH MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FILLED OUT FORM M-337. REFERENCE CP 25262515 FOR LEAK CHECK.
